# SDR REXA2022080700602

- Difficulty date: July 13, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 33,811 hours, 24,661 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362831
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT TRACK STRG15L 661+14 -672 SEGMENT IS CORRODED. REPLACED LH SIDE SEAT TRACK STRG15L 661+14 -672 SEGMENT IAW MHIRJ REO 670-53-00-587 REV -C DATED 2023-02-08.
